# SDR HEEA083369

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,227 hours
- Engine: Allsn 250C*
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 49522
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER FAILED, NO IGNITION ON START. REPAIRED.
